itchy red bumps on neck/face currently on sustiva and truvada
Oct 30, 2005
i have itchy red bumps on my face and neck and maybe one or two on my back, i am on sustiva truvada and zithromax my doc says it's normal but he also told me to use selsun blue and that was a horrible suggestion, is this reaction normal or is it a sign that my body is rejecting the meds
Response from Dr. Henry
Localized rash like you describe could be due to a drug reaction but more often is due to some other problem like eosinophilic folliculitis, immune reconstitution reactions, and others. Selsun Blue sometimes helps decrease the problem actually if there is a component of fungal infection or seborrhea. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Sucking Penis Worried I Have HIV
- How Long Does It Take For The Results Of A Hepatitis B Test?
- How Long Does It Take To Get Std Symptoms?
- 4 Month After Unprotected Anal
- Can Hiv Be Transmitted From A Safety Pin?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.